# SDR 99ZZZX2588

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 696219
- Condition: Failed
- Location: Lt Fuel System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ABE - FLT 7152 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT FUEL PSI WENT INTO YELLOW.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSEPCTED AND REMOVED AND REPLACED PRESSURE TRANSDUCER AND FUEL TRIPLE INDICATOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  REF:  OPER CONTROL VTZA990165.
